I did restylane on my tear through 7 days ago and I am very worried about the results. (photos)

There seems to be several pockets and seems worst than before, my eyes are much more sunken and looks like I am crying all the time. Any thoughts? (I have mailed photos to my doctor and awaiting answer). I am very stressed and worried.

Doctor Answers 2

Restylane for Tear Troughs

Tear Trough injections are very delicate and it seems that too much product may have been placed. I would return to your treating physician for Vitrase to dissolve the product. You should consider Belotero the next time for the areas under the eyes. Best, Dr. Green

Tear trough filler

Thank you for your question.  I advise you to follow up with your physician for in person consultation to review your treatment and what steps may be taken next to improve upon the worsening of your tear troughs.  Likely the best step is to reverse the filler and then after some time inject again using a microcannula technique perhaps in conjunction with another non-invasive treatment.  Regards, Dr. Matt Elias

Matthew Elias, DO, FAAD
Fort Lauderdale Dermatologic Surgeon
5.0 out of 5 stars 5 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.